MathSciNet Relay Station
MathSciNet bibliographic data
MR2574570 65H10 (47H10 47J25)
Proinov, Petko D. New general convergence theory for iterative processes and its applications to Newton-Kantorovich type theorems. J. Complexity 26 (2010), no. 1, 3–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement